# SDR DALA2017030701856

- Difficulty date: February 25, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 110,833 hours, 20,396 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2R LAV SMOKE DETECTOR WENT OFF DURING FLIGHT. REPLACED SMOKE DETECTOR AT MID RIGHT LAV.
